MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SUPPORT ARM 178; SUPPORT, ARM

MAQUET CRITICAL CARE AB SUPPORT ARM 178; SUPPORT, ARM
Model Number SUPPORT ARM 178
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the support arm fell off.There was no patient harm.Manufacturer's ref #: (b)(4).
 
Additional Manufacturer Narrative
Based on technician statement, the there is no information how the breakage occurred.According to the provided photo, the support arm broke on the locking joint.The whole support arm has been replaced to resolve the issue.The device was delivered to the user in working condition.Broken/damaged support arm may lead to stop of ventilation (extubation) or injury.According to installation instructions for support arm 178 (rev.01), the maximum load of the arm is in range between 1 to 3 kg depends on the angle of use of the accessories.It remains unknown if the support arm has been overloaded.The root cause of the issue could not be determined.

Brand Name
SUPPORT ARM 178
Common Device Name
SUPPORT, ARM
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key19404534
Report Number8010042-2024-00865
Device Sequence Number6946273
Product Code IOY
UDI-Device Identifier07325710000663
UDI-Public(01)07325710000663
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUPPORT ARM 178
Device Catalogue Number6693715
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Initial Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown